# SDR SWAA2022022835520

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF HAS CORROSION AROUND EDGES OF PANEL UPPER AND LOWER SURFACES / REPLACED FLOOR PANEL 140DEF PN 4563A2610 ON TABLE IAW AIPC 25-52-10-01 ATAG WN 2781
